# SDR UIEA200300003

- Difficulty date: January 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B9405326
- Condition: Wrinkled
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIA, FOUND NR 2 PYLON R/S SKIN WRINKLED TWO PLACES FROM 1) NAC 286 TO 300 AT STR 5, 2) NAC 300 TO 316 AT STRINGER6.  REPAIR AREA (1) CUTOUT EXISTING DAMAGE IN FLAT BAY AREAS ONLY.  HFEC INSPECTED ALL OPEN HOLES, CUT EDGES AND ADJACENT STRUCTURE FOR CRACKS AND TEMPER LOSS.  NO DAMAGE OR TEMPER LOSS FOUND.  FABRICATED ADDITIONAL DOUBLER AND TRIPLER SPLICE PLATE.  INSTALLED PER SRM STANDARD PRACTICES.  (2) SKIN WRINKLE IS SMOOTH AND ROUND AND DOES NOT EXCEED .050 INCH DEEP.  HFEC INSPECTED AREA AS ABOVE.  NO DEFECTS OR TEMPER LOSS.  NO REPAIR REQUIRED IN AREA 2 BUT IT MUST BE INSPECTED AT EVER 'C'  CHECK NOT TO EXCEED 18 MONTHS, REF SRM 51-10-01 AND 54-31-03.  (M)
